MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number CMZ3242N
Medical Device Problem Code Incomplete or Missing Packaging (2312)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the two custom made cannulas were not made according to the customers specifications.The customer requested a stomaseal in "2 steps" (proximal and distal).The proximal one was there but not the distal stomaseal (the one that needed tod go down to the cuff).No patient complications were reported in connection with this incident.
 
Additional Manufacturer Narrative
Visual inspection of the returned tracheostomy had confirmed the customer complaint.While no definitive root cause to the reported issue could be determined, this investigation revealed no intrinsic evidence to suggest a root cause related to manufacturing.

Brand Name
BIVONA TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key7736796
Report Number3012307300-2018-03169
Device Sequence Number10993026
Product Code JOH
UDI-Device Identifier15019517127188
UDI-Public15019517127188
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/29/2023
Device Catalogue NumberCMZ3242N
Device Lot NumberDS017740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer11/15/2018
Initial Report FDA Received Date07/31/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1